# SDR ASAA2025111562559

- Difficulty date: November 15, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75058
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RIGHT INTERCOSTAL BAFFLE HAS CORRODED ON THE TOP SURFACE, BS 747 - 767, S25 - S26R. GROUNDED - YES. EVALUATED BAFFLE AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN. REMOVED DAMAGED BAFFLE, LOCATED AND DRILLED NEW BAFFLE. INSTALLED NEW BAFFLE IAW DWG 146A7500 REV A, SRM 51-40-02 AND SRM 51-40-05.
